MAUDE Adverse Event Report: WELCH ALLYN INC WIFI CSM,NIBP,MASIMO,PLUG2; MONITOR,PHYSIOLOGICAL,PATIENT(WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

WELCH ALLYN INC WIFI CSM,NIBP,MASIMO,PLUG2; MONITOR,PHYSIOLOGICAL,PATIENT(WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 75MX-2
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported the power cable and power supply were damaged due to fire.The connex spot monitors are intended to be reused by clinicians and medically qualified personnel for monitoring of non-invasive blood pressure, pulse rate, non-invasive functional oxygen saturation of arteriolar hemoglobin (spo2), vs1respiration rate, and body¿s temperature in normal and axillary modes of neonatal, pediatric and adult patients.The most likely locations for patients to be monitored are general medical or surgical floors and general hospital and alternate care environments.This product is available for sale only upon the order of a physician or licensed health care professional.Inspection of the device is pending, and investigation is ongoing.Results will be provided by a final report.
 
Event or Problem Description
Customer reported a cable fire occurred at the power supply; the power supply and bushing were charred.It was reported that a faint clicking sound was heard when the device was unplugged, and smoke began to appear.This report was filed in our complaint handling system as complaint #(b)(4).
 
Event or Problem Description
Customer reported a cable fire occurred at the power supply; the power supply and bushing were charred.It was reported that a faint clicking sound was heard when the device was unplugged, and smoke began to appear.There was no adverse event reported.
 
Additional Manufacturer Narrative
The device was returned for inspection.Investigation found that a short occurred at the ac power input of the power supply.Due to the burn pattern on the pcb and the possibility of liquid ingress, the power supply had ac power applied in a short circuit state (tens of ohms, to hundreds of ohms) to the extent that the ac input fuses did not open and current continued to flow.This caused heat to be generated.Based on this it is determined that the burned pcba inside the power supply likely resulted from a short caused by liquid ingress which also caused the charring reported on the power cable at the end that inserts into the power supply.The connex spot monitors are intended to be used by clinicians and medically qualified personnel for monitoring of noninvasive blood pressure, pulse rate, noninvasive functional oxygen saturation of arteriolar hemoglobin (spo2), and body temperature in normal and axillary modes of neonatal, pediatric and adult patients.Monitoring respiration rate from photophlethysmogram (masimo rrp) is indicated for adult and pediatric patients greater than two years old.The most likely locations for patients to be monitored are general medical or surgical floors and general hospital and alternate care environments.This product is available for sale only upon the order of a physician or licensed health care professional.The 7000-ps is the connex spot monitor 35 watt power supply.The power supply was replaced to resolve.Although there was no adverse event associated with this complaint, if the power cable were to catch fire during use it could lead to serious injury or death.

Brand Name
WIFI CSM,NIBP,MASIMO,PLUG2
Common Device Name
MONITOR,PHYSIOLOGICAL,PATIENT(WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
WELCH ALLYN INC
4341 state street
skaneateles falls NY 13153
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
ida business park
batesville, IN 47006
8129310130
MDR Report Key24646182
Report Number1316463-2026-00014
Device Sequence Number9895271
Product Code MWI
UDI-Device Identifier00732094209365
UDI-Public732094209365
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number75MX-2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown